- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2016 9 (3)
- Authors
- Shishkina, Olga A.
- Contact information
- Shishkina, Olga A.:Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russial; olga_a_sh@mail.ru
- Keywords
- Bernoulli numbers and polynomials; generating functions; Todd operator; rational cone
- Abstract
We consider a generalization of the Bernoulli numbers and polynomials to several variables, namely, we define the Bernoulli numbers associated with a rational cone and the corresponding Bernoulli polynomials. Also, we prove some properties of the Bernoulli polynomials
- Pages
- 384–392
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/20405
Journal of Siberian Federal University. Mathematics & Physics / Multidimensional Analog of the Bernoulli Polynomials and its Properties
Full text (.pdf)